Table of Contents
Physics Research International
Volume 2013 (2013), Article ID 159243, 9 pages
http://dx.doi.org/10.1155/2013/159243
Research Article

A Sturm-Liouville Problem with a Discontinuous Coefficient and Containing an Eigenparameter in the Boundary Condition

1Department of Mathematics, Faculty of Arts and Science, Namik Kemal University, 59030 Tekirdağ, Turkey
2Department of Mathematics Engineering, Istanbul Technical University, Maslak, 34469 Istanbul, Turkey

Received 10 April 2013; Accepted 18 July 2013

Academic Editor: Ashok Chatterjee

Copyright © 2013 Erdoğan Şen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erdoğan Şen, “A Sturm-Liouville Problem with a Discontinuous Coefficient and Containing an Eigenparameter in the Boundary Condition,” Physics Research International, vol. 2013, Article ID 159243, 9 pages, 2013. doi:10.1155/2013/159243